Publication
Title
The M/G/1-type Markov chain with restricted transitions and its application to queues with batch arrivals
Author
Abstract
Language
English
Source (journal)
Probability in the engineering and informational sciences. - Cambridge, Mass.
Publication
Cambridge, Mass. : 2011
ISSN
0269-9648
Volume/pages
25:4(2011), p. 487-517
ISI
000295964300005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.01.2012
Last edited 30.08.2018
To cite this reference